# SDR SWIA202053673

- Difficulty date: September 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 549.00 BETWEEN STGR 27 AT STGR 26L FWD SIDE.  C-CHECK RO 10/22/2020.  COMPLIED WITH MHI RJ REO-ALL STEPS ACCOMPLISHED.
